Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 4, No. 3, December 2011, Muharram 1433 H

  Articles

 

 

Euclidean Partial Semirings

The partial functions under disjoint-domain sums and functional composition is a partial semiring, an algebraic structure possessing a natural partial ordering, an infinitary partial addition and a binary multiplication, subject to a set of axioms. In this paper we study the Euclidean partial semirings.

 

 

P.V. Srinivasa Rao

JJMS, 2011,4(3)     157 - 170

Generalized Closed Sets in Ideal M -Spaces

Dontchev et al. [2] introduced and investigated the notion of I-g-closed sets in ideal topological spaces as a modification of g-closed sets due to Levine [5]. The concept of ideal m-spaces was introduced by Al-Omari and Noiri [1]. In this paper, we introduce and study the concept of generalized closed (Ig-closed) sets in an ideal m-space.

 

 

Ahmad Al-Omari
Takashi Noiri

JJMS, 2011,4(3)      171 - 183

Inclusion Properties of an Integral Operator Involving Hadamard Product

In this paper, new subclasses of analytic functions associated with an integral operator are introduced. Inclusion properties of these subclasses are investigated.

 

 

S. F. Ramadan
M. Darus

JJMS, 2011,4(3)      185 - 200

Boundedness of Convolution Operators on Triebel - Lizorkin Spaces Via Fourier Transform Estimates

In this paper, we study the boundedness of some convolution operators defined by Tf = P k2Z kf on the homogeneous Triebel-Lizorkin spaces by Fourier transform estimates. As applications, we improve some known results, by proving the boundedness for singular integral operators with rough kernels on homogeneous Triebel-Lizorkin spaces. 

 

 

Xia Xia
Shanzhen Lu

JJMS, 2011,4(3)      201 -218

The Existence of Periodic Solutions for Second Order Functional Differential Equations Caused by Impulses Effects

 The method is based upon the theory of coincidence due to Mawhin, which shows that the impulse infects cause the existence of solutions. Related examples are mentioned to support the results of this paper.

 

 

Yuji Liu, Liuman Ou

JJMS, 2011,4(3)      219 - 248